Research Repository

FFT based option pricing under a mean reverting process with stochastic volatility and jumps

Pillay, E and O'Hara, JG (2011) 'FFT based option pricing under a mean reverting process with stochastic volatility and jumps.' Journal of Computational and Applied Mathematics, 235 (12). 3378 - 3384. ISSN 0377-0427

Full text not available from this repository.

Abstract

Numerous studies present strong empirical evidence that certain financial assets may exhibit mean reversion, stochastic volatility or jumps. This paper explores the valuation of European options when the underlying asset follows a mean reverting log-normal process with stochastic volatility and jumps. A closed form representation of the characteristic function of the process is derived for the computation of European option prices via the fast Fourier transform. © 2011 Elsevier B.V. All rights reserved.

Item Type: Article
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Jim Jamieson
Date Deposited: 01 Feb 2013 16:02
Last Modified: 05 Feb 2019 03:15
URI: http://repository.essex.ac.uk/id/eprint/5441

Actions (login required)

View Item View Item